A 24-year-old female asked:
Disclaimer

had unprotected sex last day of period took the morning after pill the next day, couple of days im ovulating with light bleeding is this normal?

1 doctor answer
Dr. Edgar Mendizabal
54 years experience Internal Medicine
I think so: You are ok.
Answered on May 4, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Georgia Latham
34 years experience Family Medicine
Probably not: The bleeding that you are having is probably a reaction to the hormones in the e- pill that you took. If you are concerned that you may be pregnant, ... Read More
A female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Getting pregnant: You can not get pregnant through anal intercourse unless semen was deposited in such a way that sperm entered the vagina allowing fertilization to occ ... Read More
A 24-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Irregular bleeding: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Irregular periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month